# SDR ASAA2023080844486

- Difficulty date: August 8, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 59,244 hours, 17,486 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND #1 ENG INTERNAL EEC FAULT 73-20201 LONG TERM. GROUNDED - YES. ON DEFERRAL.
